# SDR SWIA200413902

- Difficulty date: October 8, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft time: 7,613 hours, 5,907 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL0785
- Condition: Malfunctioned
- Location: Spoilerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

RIGHT SPOILERON STATUS MESSAGE.  REMOVED AND REPLACED RIGHT SPOILERON, INBOARD PCU (NR 2 HYD SYS) WITH A SERVICEABLE UNIT IAW MM 27-62-01.  OPERATIONAL CHECK GOOD.
